Record number :
862794
Title of article :
Lagrangian submanifolds in para-Kähler manifolds Original Research Article
Author/Authors :
Bang-Yen Chen، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
11
From page :
3561
To page :
3571
Abstract :
In this paper we initiate the study of Lagrangian submanifolds in para-Kähler manifolds. In particular, we prove two general optimal inequalities for Lagrangian submanifolds of the flat para-Kähler manifold View the MathML source(E2n,g̃,P). Moreover, we completely classify Lagrangian submanifolds which satisfy the equality case of one of the two inequalities.
Keywords :
Para-K?hler manifold , Ricci curvature , mean curvature , Optimal inequality , Lagrangian submanifold , Scalar curvature
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
2010
Link To Document :
بازگشت